# SDR CHI2080

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369C
- System (JASC): 6220 · Main Rotor Head
- Part: Housing
- Part number: 369A1305
- Condition: Mismanufactured
- Location: Feather Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OPERATOR RECEIVED 2 NEW 369A1305 FEATHERING BEARING HOUSINGS THAT DID NOT HAVE THE HOLE DRILLED TO ATTACH THE 369D21333-3 STRIKER PLATE.  THE FIRST ONE DID NOT HAVE THE HOLE DRILLED, THE SECOND ONE ORDERED UNDER WARRANTY DID NOT HAVE THE HOLE EITHER.  SUBMITTER STATED NO QUALITY CONTROL AT MDHS.  CALLED AND ADVISED MDHS AFTER THE FIRST ONE AND ASKED THEM TO LOOK AT THE NEXT ONE THEY SENT TO BE SURE HOLE WAS THERE.  (X)
